# SDR CA981230007

- Difficulty date: December 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6710 · Main Rotor Control
- Part: Support
- Part number: 206001397001
- Condition: Cracked
- Location: Cyclic
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED NOT BEING ABLE TO ADJUST CYCLIC FRICTION.  THE FRICTION ADJUSTMENT WOULD TURN, BUT FRICTION WOULD NOT INCREASE.  ATTEMPTS AT ADJUSTING THE MINIMUM FRICTION DID NOT WORK.  WHEN REMOVING SUPPORT ASSY TO CHANGE THE FRICTION BEARING, A CRACK IN THE PAINT WAS NOTED IN THE RELIEF HOLE AT THE END OF THE SLOT.  THE PAINT WAS REMOVED AND THE CRACK WAS VERIFIED UNDER MAGNIFICATION.  IT IS POSSIBLE THAT THE FRICTION BEARING BEING WORN HAD CAUSED ATTEMPTS TO OVERTIGHTEN THE ASSY THEREBY CAUSING EXCESSIVE STRESS IN THE RELIEF HOLE AREA LEADING TO THE CRACK.  REPAIRED/REPLACED.
